# SDR AALA20090712JFK01

- Difficulty date: July 11, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 88,981 hours, 14,365 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Controller
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - IN-FLIGHT DFW-MAD.  CREW REPORTED CROSS FEED VALVE WOULD NOT OPEN.  EMERGENCY DECLARED, LANDED AT JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CROSS FEED VALVE CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
